| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5 patient information: information unknown/not provided.Section h3-other (81): the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.".
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was explanted from the patient¿s right eye due to refractive surprise.The outcome was noticed during a post-op exam.Reportedly, the directions for use were followed.The explanted iol was replaced with another jnj lens, model zcb00 +19.5.The patient has fully recovered.No further information was provided.
Additional Manufacturer Narrative
Additional information.Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: apr 3, 2024.Section h3: evaluated by manufacturer: yes.Device evaluation: the lens was visual inspected under magnification revealing that the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected and no issues that could cause or contribute to the compliant issue reported were observed.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.